# SDR SWAA2024092024305

- Difficulty date: August 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 380-400 LBL 14 WL 208.<[01] ALL STEPS COMPLETED REMOVED CRACKED INTERCOSTAL BS 380-400 LBL 14 WL 208 PER SRM 51-40-02 COMPLETED MEASUREMENT TABLE LOCATED AND DRILLED NEW INTERCOSTAL BS 380-400 LBL 14 WL 208 PER SRM 51-40-05 AND BOEING DWG 141A5400 INSTALLED NEW INTERCOSTAL BS 380-400 LBL 14 WL 208 PER SRM 51-40-02 AND BOEING DWG 141A5400.;[02] ADDED REV- TO DRAWING STEP 1.;[03] VERIFIED RII CORRECTIVE ACTIONS 1-2.
